# SDR HEEA955192

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Intermittent
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS INTERMITTENT OPERATION. FOUND POWER OUT TO BE 100 WATTS BELOW SPECS.   ADJUSTED POWER OUT TO SPECS.  REPAIRED.  ADJUSTED FREQUENCY AND PULSE WIDTH.  REPLACED DETERIORATED RESISTOR R477.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  BENCH CHECK GOOD.
